MAUDE Adverse Event Report: SYNTHES GMBH DOUBLE AIR HOSE, 3M, FOR AIR PEN DRIVE; MOTOR, DRILL, PNEUMATIC

SYNTHES GMBH DOUBLE AIR HOSE, 3M, FOR AIR PEN DRIVE; MOTOR, DRILL, PNEUMATIC
Catalog Number 05.001.083
Medical Device Problem Codes Break (1069); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H11 additional narrative: device evaluation: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported that during an unspecified surgical procedure, it was discovered that the motor of air pen drive device stopped working the hose of the device suffered internal rupture because it did not pass nitrogen to the handpiece.It was reported that there was a delay to the surgical procedure as a spare device was not immediately available to complete the surgery.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.

Brand Name
DOUBLE AIR HOSE, 3M, FOR AIR PEN DRIVE
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
eimattstrasse 3
oberdorf 4436
SZ   4436
3035526892
MDR Report Key21709187
Report Number8030965-2025-02845
Device Sequence Number21320314
Product Code HBB
UDI-Device Identifier07611819831520
UDI-Public(01)07611819831520
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K093361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05.001.083
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Initial Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Patient SexUnknown